# SDR SWIA202264669

- Difficulty date: January 10, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE/REINSTALL FLIGHT COMPARTMENT RH FWD WINDSHIELD TO FOM   (C CHECK RO 02/22/2022)   REMOVED AND INSTALLED NEW SERVICEABLE FLIGHT COMPARTMENT RH FWD WINDSHIELD REF CRJ 700 AMM TASK 56-11-01-400-801-A01 AND 56-220-1000 SKY CARD LEAK & OP CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS.
